Connected Domination Number and a New Invariant in Graphs with Independence Number Three
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
172 6
Ultima descărcare din IBN:
2022-02-03 12:39
Căutarea după subiecte
similare conform CZU
519.17 (57)
Analiză combinatorică. Teoria grafurilor (99)
SM ISO690:2012
BERCOV, Vladimir. Connected Domination Number and a New Invariant in Graphs with Independence Number Three. In: Computer Science Journal of Moldova. 2021, nr. 1(85), pp. 96-104. ISSN 1561-4042.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Computer Science Journal of Moldova
Numărul 1(85) / 2021 / ISSN 1561-4042

Connected Domination Number and a New Invariant in Graphs with Independence Number Three

CZU: 519.17

Pag. 96-104

Bercov Vladimir
 
Department of Mathematics BMCC CUNY
 
Disponibil în IBN: 24 aprilie 2021


Rezumat

Adding a connected dominating set of vertices to a graph G increases its number of Hadwiger h(G). Based on this obvious property in [2] we introduced a new invariant (G) for which (G) ≤ h(G). We continue to study its property. For a graph G with independence number three without induced chordless cycles C7 and with n(G) vertices, (G) ≥ n(G)/4.

Cuvinte-cheie
dominating set, number of Hadwiger, clique number, Independence number